# SDR CA090506010

- Difficulty date: May 5, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,985 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 601R9300193
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON FLAP SELECTION FROM 20 TO 8 RECEIVED FLAP FAIL MESSAGE ON EICAS. CARRIED OUT UNSCHEDULED LANDING WITH 20 FLAP WITH NO FURTHER INCIDENT. FOUND FECU POWER LEDS AND RT PANEL LEDS ILLUMINATED ON SKEW DETECTION UNIT. RESET SDU AND FECU, CARRIED OUT OPS CK AND RETURNED ACFT TO SERVICE.
